The FDA has issued several warnings to alert U.S. citizens to the dangers of the Reumofan plus. It issued its first warning about these supplements on June 1st, 2012, announcing that there have been cases of death and stroke resulting from taking them.
Because of these dangerous hidden ingredients, Reumofan Plus and Reumofan Plus Premium have a chance of interacting with other medications in ways which patients may not expect. This is especially true because not all of the ingredients are listed on the label, so a person may believe that they are educated on the drug interactions that may occur, but the hidden ingredients may have an unanticipated effect. Some patients may believe that because Reumofan Plus and Reumofan Plus Premium are marketed as dietary supplements, they do not carry a risk of harmful and sometimes fatal drug interaction.
It is recommended that health professionals ask any patients who exhibit signs of NSAID toxicity, corticosteroid usage, or psychiatric changes about Reumofan Plus to ensure that the patient is not taking the recalled and dangerous supplement. Any patients who have used Reumofan Plus or Reumofan Plus Premium should be evaluated for drug interactions concerning these three hidden ingredients. If a dependency on the corticosteroid dexamethasone is suspected, health professionals may wish to consider a corticosteroid taper regimen.
Because the undeclared ingredients in Reumofan Plus and Reumofan Plus Premium can have such devastating effects on the human body, if you are currently taking Reumofan Plus or Reumofan Plus Premium, you are urged to stop taking them immediately. Whether you are still taking the supplements or have already discontinued use of them, you are strongly encouraged to contact a health professional. There is a risk that bodily damage could already be sustained because of the medication, including psychiatric effects, liver damage, cardiovascular issues, etc. Consumers should not purchase or start using Reumofan Plus or Reumofan Plus Premium under any circumstances. Anyone who knows of or has experienced any adverse effects from the usage of Reumofan Plus or Reumofan Plus Premium is asked to please report these events to the FDA’s MedWatch Safety Information and Adverse Event Reporting Program so that they can be investigated further.